MathSciNet Relay Station
MathSciNet bibliographic data
MR322838 54H20
Coven, Ethan M.; Hedlund, G. A. Sequences with minimal block growth. Math. Systems Theory 7 (1973), 138–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement